JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, vol.67, no.1-2, pp.919-936, 2021 (SCI-Expanded)
Article / Article
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING
Science Citation Index Expanded (SCI-EXPANDED), Scopus, ABI/INFORM, Aerospace Database, Communication Abstracts, Compendex, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
Exponentially fitted difference scheme, Nonlocal condition, Second-order accuracy, Singular perturbation, Uniformly convergence
Van Yüzüncü Yıl University Affiliated:
The aim of this paper is to present a monotone numerical method on uniform mesh for solving singularly perturbed three-point reaction-diffusion boundary value problems. Firstly, properties of the exact solution are analyzed. Difference schemes are established by the method of the integral identities with the appropriate quadrature rules with remainder terms in integral form. It is then proved that the method is second-order uniformly convergent with respect to singular perturbation parameter, in discrete maximum norm. Finally, one numerical example is presented to demonstrate the efficiency of the proposed method.